

Draft - v4

PSSDC MEETING AGENDA

THURSDAY, SEPTEMBER 26, 2019

8:30 A.M. - 4:00 P.M. CDT

Delta Hotels Winnipeg

MEETING ROOM: Delta AB

BREAKFAST: 7:30 A.M. - 8:25 A.M. CDT - Blaze A

	BREAKFAST: 7:30 A.M. – 8:25 A.M. CDT – Blaze A				
#	TIME	PSSDC PRIORITY/ TOPIC	OBJECTIVE	ACTION	LEADS
	8:30 a.m.	Welcome	Roundtable introduction of PSSDC Members and Observers		PSSDC Co-Chairs
1	8:30- 8:45 a.m. (15 min)	Administrative Matters	A) Approval of Record of Decision from Feb. 28, 2019 in-person meeting, Ottawa (TAB 1A)	For approval	Heather Sheehy
	·		B) Acceptance of September 26, 2019 Meeting Agenda (TAB 1B)	For approval	Deb Bergey, PSSDC
			C) PSSDC Treasurer's Report	For review	Treasurer
			 PSSDC Financial Report (TAB 1C) PSSDC Members' contributions for 2020-2021 (TAB 1D) Estimate of funding requests from working groups for 2019-2020 (TAB 1E) 		
			D) Review of PSSDC Action Items (TAB 1F)	For review	
			E) PSSDC Bring Forward Agenda (TAB 1G)	For information	
2	8:45 – 9:15 a.m.	Client Centric Services	Service to Business Working Group (TAB 2)		Intro: Natasha Clarke
	(30 min)		Objective: Review and approval of recommendations on defined future activities Revised Terms of Reference related to changes in governance	For discussion / approval	S2B Co-Chairs: Pirth Singh, ISED Carol Prest, BC



		The second second			
3	9:15 – 9:45 a.m.	Client Centric Services	Data Driven Intelligence Working Group (TAB 3)		Intro: Heather Sheehy
	(30 min)		 Objective: Approval of next steps related to the Analytics Playbook Discussion on DDI workplan 	For discussion / approval	DDI Co-Chairs: Guy Gordon, MB John Houweling, York Region
	9:45 – 10):00 a.m.	BREAK		
4	10:00 – 10:40 a.m.	Emerging Client Needs	Services to Indigenous Populations – (TAB 4) Objective: (session under development	For	Intro: Heather Sheehy Panel:
	(40 min)		 by PSSDC Co-Chairs and ISC) Panel discussion on Indigenous Services Identify next steps 	discussion / approval	Hillary Thatcher, ISC tbc
5	10:40 – 11:50 a.m. (70 min)	Best Practices Showcase	Best Practices Showcase On July 8 th , the ICCS solicited interest from jurisdictions to showcase and/or share best practices. PSSDC Co-Chairs to confirm which items to select for the showcase. (70	For presentation / discussion	Showcase session facilitated by PSSDC Co- Chairs Presenters: tbc
6	11:50 a.m. – 12:00 p.m. (10 min)	Administrative Matters 1:00 p.m.	Minutes available on the agenda) Other Business: A) Confirmation of Mark Burns, YT, as incoming P/T PSSDC Co-Chair B) Jurisdictional Information Sharing – (TAB 6A to 6R) C) PSSDC EVALUATION FORM – (TAB 7) D) Next PSSDC in-person meeting: February 27, 2020, Toronto, ON E) PSSDC Teleconferences: dates tbc LUNCH – Blaze A	For approval Please complete evaluation form	Heather Sheehy
	1:00 p.m. to 4:00 p.m. Joint Session of the PSSDC & PSCIOC and the CIO Strategy Council			 ouncil	



7	1:00 – 1:15 p.m. (15 min)	JOINT SESSION	 Welcome and introductions Overview of Joint Session's goals and expected outcomes Exchange and transfer of knowledge and expertise between public and private sector CIOs and technology leaders across all sectors of the economy. Create intellectual capital to shape and influence debate and lead to collective actions that advance responsible IoT, data governance, identity management, and security innovation. Augment public and private sector trust and identify collaborative IoT and data sharing standards projects, use cases, pilots, and proofs of concepts enabling public and private sector innovation. 		PSSDC & PSCIOC Co-Chairs / Members Keith Jansa, A/Executive Director, CIO Strategy Council & Members of CIO Strategy Council
	1:15 – 2:15 (60 min)	Responsible loT	Responsible Internet of Things (IoT) As the ubiquitous nature of connected sensors and endpoints increases, questions surrounding security, data collection, privacy, use and trust are becoming central to conversations regarding the future of Canada's IoT ecosystem. The explosive growth of IoT is posing significant risks to network infrastructure and to everything attached to it. IoT represents a massive and growing security risk to critical infrastructure as connected devices are coming online across all sectors of the economy, whether in transportation systems, banking, or in healthcare, as prime examples. Closing off these IoT security and privacy risks is critical to avoid a cascade of consequences such as: • Impacts on healthcare services and life-saving equipment;	For discussion	Panel Speakers: Keith Jansa, Executive Director, CIO Strategy Council (moderator) Mike Monteith, CEO, Thoughtwire Andy Best, Executive Director, Open City Network Shelley Fraser, Director, Marketing, Communications and Community Engagement, Lixar

		 Breakdowns in transportation networks or in accessing goods and services that ensure the wellbeing of Canadians; Shutting down cities and causing irreversible damage to public safety; and Damages to democratic institutions and the effective functioning of government. This session will explore the challenges CIOs and technology leaders face, from the introduction of new technologies (i.e., 5G, distributed ledgers and AI) to gaps in data governance (i.e., data discovery, ownership, residency, ethics and safe use). It will address key considerations in devising new standards, protocols and best practices to protect consumer privacy and to secure data assets without stifling IoT-related innovation. 		Lawrence Eta, CIO, City of Toronto
	5 – 2:30 p.m.	BREAK		
2:30 3:30 m. (60 min)	Data Sharing	There are compelling reasons for organizations to share data, from improving operational efficiencies and reducing business costs to generating new insights and making better business decisions. Failure to adhere to responsible data protection and sharing practices, however, can lead to serious consequences, from threats to an organization's reputation and brand to its viability – a single GDPR fine can wipe out a business. Growing privacy breaches from inadvertent data misuse and unauthorized access is becoming an increasingly pervasive issue for governments and businesses alike. Even the most well-established organizations have fallen victim to data insecurity in recent years. While some consumers show their anger and frustration through	For discussion	Panel Speakers: Keith Jansa, Executive Director, CIO Strategy Council (moderator) Nandini Jolly, CEO, CryptoMill Mark Alexiuk, Founder & CTO, Slightline Innovation

3:30 - Wrap up & No Steps (30 min)	opt-out measures, this is in no way a long-term solution. CIOs and technology leaders have a critical role to play in providing muchneeded leadership and action in addressing the erosion of public trust. This session will focus on the growing demands in re-examining data protection and exchange protocols to account for data-in-motion, at-rest and in-use within and between organizations, systems and verticals. It will address several adjacent and sometimes overlapping domains, namely security, as well as identity, privacy, confidentiality, integrity, stewardship, residency, and regulatory compliance where CIOs are more than ever having to move away from simply managing technology to managing business outcomes. Wrap Up and Next Steps Proposed Outcome of Session: Support in taking reasonable and timely steps to devise a mutually beneficial workplan between the Public Sector Chief Information Officer Council and CIO Strategy Council to further elevate the level of discussion, partnership, thought leadership and collective action in advancing responsible IoT and data sharing, particularly as it concerns: • The development of standards and public policy for data ownership, interoperability, safe use, trustworthiness, cybersecurity, sovereignty and residency, identity management, etc.; and • The identification and realization of use cases, pilots, proof of concepts and full-scale implementations of responsible loT and data sharing cross-sector	Roundtable discussion	Joint Councils Co-Chairs CIO Strategy Council



(e.g., public-private) and industry verticals (e.g., smart cities, critical infrastructure).

About the CIO Strategy Council: (the CIO Strategy Council presented at the JC meeting in February)

The CIO Strategy Council brings the country's foremost and forward-thinking public and private CIOs together to share best practices and champion initiatives that will transform the country's ICT ecosystem and elevate Canada's position as a global leader in the digital economy. We are innovators in our companies and organizations, embracing digital, championing change, and driving the adoption of Canadian technologies.

	Adjournment of Joint Session
4:00 p.m.	
5:50 p.m.	Participants to meet in the lobby of Delta Hotels Winnipeg to depart for the Optional dinner

OPTIONAL DINNER

Saperavi Restaurant

(709 Corydon Avenue, Winnipeg)

6:00 p.m.

A dinner reservation has been made at the <u>Saperavi Restaurant</u> for 6:00 p.m. Should you wish to participate, please contact the ICCS at stefania.silisteanu@iccs-isac.org so that you can be added to the reservation list. (Dinner costs to be paid by each attendee.)